# SDR 08FDEA04164

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005232JH
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD IS BROKEN BETWEEN FRAMES 36 & 37;  BL 36R.  FABRICATED NEW FLOORBOARD 232 JH IAW FEDEX DWG SRZ 25-005; REV G.
